Communications of the
Korean Mathematical Society

ISSN(Print) 1225-1763 ISSN(Online) 2234-3024



Commun. Korean Math. Soc. 2022; 37(2): 409-414

Online first article March 29, 2022      Printed April 30, 2022

Copyright © The Korean Mathematical Society.

A note on discrete semigroups of bounded linear operators on non-archimedean Banach spaces

Aziz Blali, Abdelkhalek El Amrani, Jawad Ettayb

Sidi Mohamed Ben Abdellah University; Sidi Mohamed Ben Abdellah University; Sidi Mohamed Ben Abdellah University


Let $Ain B(X)$ be a spectral operator on a non-archimedean Banach space over an algebraically closed field. In this note, we give a necessary and sufficient condition on the resolvent of $A$ so that the discrete semigroup consisting of powers of $A$ is uniformly-bounded.

Keywords: Non-archimedean Banach spaces, spectral operator, discrete semigroups

MSC numbers: Primary 47S10; Secondary 47A10, 47D03

Stats or Metrics

Share this article on :

Related articles in CKMS